# SDR ASAA0210078

- Difficulty date: April 9, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING AT ROWS 14 AND 15 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY, THEN FLOOR TRACK LIGHTS OPERATED NORMAL.  (M)
